HNN-extensions of Leibniz algebras

Manuel Ladra*, Mohammad Shahryari, Chia Zargeh

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper we construct HNN-extensions of diassociative algebras and Leibniz algebras and prove that every Leibniz algebra embeds into any of its HNN-extensions. We also prove that every Leibniz algebra with at most countable dimension embeds into a two-generator Leibniz algebra.

Original languageEnglish
Pages (from-to)183-200
Number of pages18
JournalJournal of Algebra
Publication statusPublished - Aug 15 2019


  • Composition lemma
  • Dialgebras
  • Gröbner-Shirshov bases
  • HNN-extensions
  • Leibniz algebras

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'HNN-extensions of Leibniz algebras'. Together they form a unique fingerprint.

Cite this